# SDR 02FDEA00419

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 33,450 hours, 7,658 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: TLV200528
- Condition: Broken
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK FOUND 1 TAPER LOCK FASTENER BROKEN ON REAR SPAR LOWER CAP OF CENTER WING REF EA 1-5314-64689.  R/R FASTENER PER E.A.
